# SDR DL72L000238

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162221
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE SKIN CRACKED AT 4 LOCATIONS.  INSTALLED DOUBLER PER MM 57-54-0.
